Inventiones mathematicae

, Volume 42, Issue 1, pp 1–62

A geometric construction of the discrete series for semisimple Lie groups

  • Michael Atiyah
  • Wilfried Schmid
Article

DOI: 10.1007/BF01389783

Cite this article as:
Atiyah, M. & Schmid, W. Invent Math (1977) 42: 1. doi:10.1007/BF01389783

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Michael Atiyah
    • 1
  • Wilfried Schmid
    • 2
  1. 1.Mathematical InstituteOxfordEngland
  2. 2.Department of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations